MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Vercise Genus?; stimulator, electrical, implanted, for parkinsonian tremor

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Vercise Genus?; stimulator, electrical, implanted, for parkinsonian tremor
Model Number DB-1416
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the deep brain stimulation (dbs) implantable pulse generator (ipg) reached end of service (eos).As part of the intervention, the ipg was replaced.Postoperatively, the patient was reported to have resumed therapy with the replacement ipg and was receiving stimulation as intended.The explanted device will not be returned for analysis, as it was retained and disposed of by the hospital in accordance with facility policy.
 
Additional Manufacturer Narrative
Block b4: approximated based on the date the manufacturer became aware of the event.Block d.2b; additional applicable product codes: nhl, pjs.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block b4: approximated based on the date the manufacturer became aware of the event.Block d.2b; additional applicable product codes: nhl, pjs.The device was not returned for analysis; therefore, a physical evaluation could not be performed, and the reported allegation was not able to be confirmed.A review of the device history record (dhr) was conducted.The records indicate that the device met all applicable acceptance criteria and release requirements prior to distribution.No manufacturing-related nonconformances or deviations were identified during the review that could be associated with the reported event.A labeling review did not reveal any anomalies as it states: ''when the implanted non-rechargeable stimulator is nearing the end of its battery life, the stimulator will enter the elective replacement mode.The elective replacement indicator (eri) will appear on the remote control and clinician programmer.Labelling also states: ''when the stimulator battery is fully depleted, the end of service (eos) indicator will be displayed on the remote control and clinician programmer.Stimulation will not be available.Surgery is required to replace the implanted non-rechargeable stimulator to continue providing stimulation.'' a similar complaint review was completed using similar complaint review tool (b)(4) which reviewed 5334: ipg - 2022: message - received end of battery life message.The review did not identify any emerging trends, meaningful commonalities, or similar complaints requiring escalation.Therefore, no additional escalation is required.Therefore, in the absence of device return and analysis the likely root cause could not be established.

Brand Name
Vercise Genus?
Common Device Name
stimulator, electrical, implanted, for parkinsonian tremor
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel
EI  
Manufacturer Contact
ricardo amaro castro
25155 rye canyon loop
valencia, CA 91355
+1(320)800-7570
MDR Report Key50063893
Report Number3006630150-2026-05329
Device Sequence Number13433805
Product Code MHY
UDI-Device Identifier08714729985020
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date08/29/2026
Device Model NumberDB-1416
Device Catalogue NumberDB-1416
Device Lot Number230881
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2026
Supplement Date Received by Manufacturer09/04/2026
Initial Report FDA Received Date07/28/2026
Supplement Report FDA Received Date09/23/2026
Date Device Manufactured08/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR
Patient SexMale